Alert archive / Alabama / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 41, NWS Birmingham, AL

April 3, 2015Marion County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Apr 3, 2015, 7:11 PM CDT for Marion County, Alabama. It was in force for 53 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 3, 2015, 7:11 PM CDT (00:11 UTC)
Expired
Apr 3, 2015, 8:04 PM CDT
In force
53 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Marion County, AL

The radar

The Columbus AFB radar (KGWX), 59 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 3, 7:13 PM CDTTSTM WND DMG6 Sw Vina, ALA FEW TREES WERE BLOWN DOWN AND A SHED WAS DAMAGED IN NORTHERN MARION COUNTY.
Apr 3, 7:13 PM CDTTSTM WND DMG6 Sw Vina, ALA FEW TREES WERE BOWN DOWN AND A SHED WAS DAMAGED IN NORTHERN MARION COUNTY.
Apr 3, 7:20 PM CDTTSTM WND DMG4 Sse Vina, ALMULTIPLE TREES WERE BLOWN DOWN ON SINGLE SPRINGS CHURCH ROAD.
Apr 3, 7:23 PM CDTHAIL 0.53 Ne Shottsville, ALPEA TO DIME SIZE HAIL COVERING THE GROUND.
Apr 3, 7:47 PM CDTHAIL 0.5Hackleburg, ALPEA TO DIME SIZE HAIL FALLING

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 6:48 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 00:00Z, 0.2 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 00:00Z on 2015-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 44 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 00:00Z on 2015-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
44 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1830 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

878 
WUUS54 KBMX 040011
SVRBMX
ALC093-040115-
/O.NEW.KBMX.SV.W.0041.150404T0011Z-150404T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
711 PM CDT FRI APR 3 2015

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN MARION COUNTY IN NORTHWESTERN ALABAMA...

* UNTIL 815 PM CDT

* AT 710 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR TREMONT...OR
  9 MILES SOUTHWEST OF RED BAY...MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HALEYVILLE...HACKLEBURG...BRINN...BEAR CREEK...PIGEYE...BEXAR...
  UPPER BEAR CREEK RESERVOIR...TESSNER AND SHOTTSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3431 8793 3431 8763 3418 8763 3418 8764
      3413 8764 3419 8819 3432 8817
TIME...MOT...LOC 0010Z 276DEG 42KT 3432 8822 

HAIL...1.00IN
WIND...60MPH
 
$$

56
4 follow-up statements
628 
WWUS54 KBMX 040030
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
730 PM CDT FRI APR 3 2015

ALC093-040115-
/O.CON.KBMX.SV.W.0041.000000T0000Z-150404T0115Z/
MARION AL-
730 PM CDT FRI APR 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHERN MARION COUNTY...

AT 727 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES WEST OF
HACKLEBURG...OR 10 MILES NORTH OF HAMILTON...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS REPORTED WIND DAMAGE NEAR THE 
MARION AND FRANKLIN COUNTY LINE WITH THIS STORM SOUTH OF VINA. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE... 
HALEYVILLE...HACKLEBURG...BRINN...BEAR 
CREEK...PIGEYE...UPPER BEAR CREEK RESERVOIR AND TESSNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3431 8793 3431 8763 3418 8763 3418 8764
      3413 8764 3418 8812 3432 8811
TIME...MOT...LOC 0027Z 276DEG 42KT 3430 8798 

HAIL...1.00IN
WIND...60MPH
 
$$

56
281 
WWUS54 KBMX 040041
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
741 PM CDT FRI APR 3 2015

ALC093-040115-
/O.CON.KBMX.SV.W.0041.000000T0000Z-150404T0115Z/
MARION AL-
741 PM CDT FRI APR 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN MARION COUNTY...

AT 740 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HACKLEBURG...
OR 10 MILES NORTHEAST OF HAMILTON...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  HACKLEBURG AROUND 745 PM CDT.
  BRINN AROUND 750 PM CDT.
  HALEYVILLE AROUND 810 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
PIGEYE...UPPER BEAR CREEK RESERVOIR...BEAR CREEK AND TESSNER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE 
HAIL REMAINS POSSIBLE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE 
AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3431 8763 3418 8763 3418 8764 3413 8764
      3417 8799 3431 8797
TIME...MOT...LOC 0040Z 279DEG 24KT 3427 8787 

HAIL...1.00IN
WIND...60MPH
 
$$

56
485 
WWUS54 KBMX 040057
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
757 PM CDT FRI APR 3 2015

ALC093-040115-
/O.CON.KBMX.SV.W.0041.000000T0000Z-150404T0115Z/
MARION AL-
757 PM CDT FRI APR 3 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN MARION COUNTY...

AT 756 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER HALEYVILLE...
MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN MARION COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
UPPER BEAR CREEK RESERVOIR AND BEAR CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3431 8763 3418 8763 3418 8764 3413 8764
      3414 8777 3431 8774
TIME...MOT...LOC 0056Z 276DEG 42KT 3425 8763 

HAIL...1.00IN
WIND...60MPH
 
$$

56
368 
WWUS54 KBMX 040104
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
804 PM CDT FRI APR 3 2015

ALC093-040113-
/O.CAN.KBMX.SV.W.0041.000000T0000Z-150404T0115Z/
MARION AL-
804 PM CDT FRI APR 3 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARION COUNTY IS
CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR
NORTHWESTERN ALABAMA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE 
BIRMINGHAM. ALSO...REPORT ANY SEVERE WEATHER ON TWITTER USING 
HASHTAG ALWX.

LAT...LON 3431 8763 3418 8763 3418 8764 3413 8764
      3414 8777 3431 8774
TIME...MOT...LOC 0100Z 276DEG 42KT 3424 8753 

$$

56

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:41 PM CDT, 30 minutes earlier.

Area forecast discussion, Apr 3, 6:41 PM CDT, 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
641 PM CDT FRI APR 3 2015

.UPDATE...
AVIATION DISCUSSION.

&&

.DISCUSSION...

THE FORECAST FOR THIS AFTERNOON AND EVENING SEEMS FAIRLY
STRAIGHTFORWARD WITH STORMS EXPECTED TO INITIATE ALONG OR JUST
AHEAD OF A COLD FRONT ACROSS EASTERN ARKANSAS AND EVENTUALLY INTO
NORTHERN MISSISSIPPI AND NORTHWEST ALABAMA. A TONGUE OF HIGHER
QUALITY MOISTURE IS EVIDENT IN THAT REGION BASED ON VISIBLE
SATELLITE AND SURFACE OBSERVATIONS. MLCAPE OF 1000-1500 J/KG AND
WESTERLY DEEP-LAYER SHEAR OF 40-50 KT ORIENTED AT AROUND 45 DEG TO
THE ZONE OF DEVELOPMENT...SHOULD CONTRIBUTE TO A BROKEN LINE OF
STRONG TO SEVERE STORMS WITH SUPERCELLS AND BOWING SEGMENTS
CAPABLE OF PRODUCING DAMAGING WINDS UP TO 70 MPH AND HAIL UP TO
1.5 INCHES IN DIAMETER. A BRIEF TORNADO CANNOT BE RULED OUT WHERE
STRONGER REAR INFLOW OCCURS...BUT THIS POTENTIAL SHOULD BE LIMITED
BY MODEST 0-1 KM SHEAR AND HELICITY AND HIGHER-THAN-OPTIMAL LCL
HEIGHTS. THE GREATEST RISK SHOULD BE CONFINED TO OUR NORTHWEST
COUNTIES FROM 6-9 PM AS STORMS INTERACT WITH ZONE OF ENHANCED
INSTABILITY. STORMS ARE EXPECTED TO SLOWLY WEAKEN AS THEY APPROACH
THE I-59 CORRIDOR...WITH THE SEVERE THREAT ENDING AROUND MIDNIGHT.

IN THE WAKE OF THE COLD FRONT...THE WEEKEND SHOULD BE DRY FOR THE
MOST PART WITH TEMPERATURES RETURNING CLOSER TO NORMAL FOR BOTH
SATURDAY AND SUNDAY. A SERIES OF IMPULSES IN THE SOUTHERN STREAM
WILL MOVE TOWARD THE AREA BEGINNING LATE SUNDAY AFTERNOON WITH
RAIN CHANCES INCREASING SUBSTANTIALLY SUNDAY EVENING INTO MONDAY
ESPECIALLY ACROSS THE WEST AND NORTH. DEWPOINTS IN THE MID TO
UPPER 60S WILL BECOME WIDESPREAD BY TUESDAY AND WEDNESDAY...AND
MODELS SUGGEST THE SUBTROPICAL RIDGE TO OUR SOUTH WILL REMAIN FLAT
ENOUGH FOR DAILY AFTERNOON AND EVENING SHOWERS AND STORMS. EVEN
THOUGH WE ARE IN THE HEART OF SEVERE WEATHER SEASON...A LACK OF
DEEP-LAYER SHEAR SHOULD KEEP STORMS FROM BECOMING ORGANIZED AT
LEAST THROUGH MIDWEEK.

87/GRANTHAM

&&

.AVIATION...
00Z TAF DISCUSSION.

ISOLATED TSTORMS POSSIBLE FOR THE NEXT COUPLE HOURS...MAINLY NEAR
TCL AND BHM...BUT DO NOT HAVE ENOUGH CONFIDENCE IN THE TERMINAL
ACTUALLY BEING AFFECTED TO INCLUDE VCTS. BROKEN LINE OF TS WILL MOVE
FROM WEST TO EAST THIS EVENING AND OVERNIGHT...AFFECTING ALL
TERMINALS. HAVE TIMED OUT TSRA BASED ON CURRENT RADAR TRENDS AND
NEAR TERM GUIDANCE. DUE TO DECREASING INSTABILITY WITH TIME WILL
CONTINUE WITH SHRA AND ONLY VCTS FOR MGM/TOI. CIGS WILL DROP TO MVFR
WITH THE RAIN/STORMS AND THEN EVENTUALLY TO IFR IMMEDIATELY AFTER
THE FRONT WHILE WINDS SHIFT TO THE NW AND THEN N. VFR CONDITIONS ARE
EXPECTED TO RETURN TOMORROW MORNING...WITH GUSTY WINDS FROM THE
NORTH.

14

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     47  64  37  67  51 /  80   0   0  10  60
ANNISTON    48  65  40  68  52 /  80   0   0  10  60
BIRMINGHAM  48  67  41  68  55 /  80   0   0  10  60
TUSCALOOSA  48  68  43  69  56 /  80   0   0  20  60
CALERA      49  68  43  70  55 /  80   0   0  10  50
AUBURN      55  69  43  69  54 /  60  10   0  10  40
MONTGOMERY  54  72  45  72  57 /  60  10   0  10  40
TROY        58  71  43  72  57 /  50  10   0  10  30

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

87/14
Hazardous weather outlook, Apr 3, 7:39 AM CDT, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
739 AM CDT FRI APR 3 2015

ALZ011>015-017>050-041545-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
739 AM CDT FRI APR 3 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TODAY AND TONIGHT.

SEVERE STORMS WILL BE POSSIBLE LATE THIS AFTERNOON AND
EVENING...GENERALLY ALONG AND NORTH OF A LINE FROM LINDEN...TO
ALABASTER...TO JACKSONVILLE. THE THREAT TIME WILL BE FROM 6 PM
UNTIL MIDNIGHT. THE PRIMARY THREATS WILL BE DAMAGING STRAIGHT LINE
WINDS AND LARGE HAIL. AN ISOLATED TORNADO CANNOT BE RULED
OUT...ESPECIALLY NORTH OF A LINE FROM ALICEVILLE TO JASPER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THIS AFTERNOON THROUGH THIS EVENING.

In the hours before

Special weather statement, Apr 3, 7:02 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
702 PM CDT FRI APR 3 2015

ALZ011-040045-
MARION AL-
702 PM CDT FRI APR 3 2015

...SIGNIFICANT WEATHER ADVISORY FOR MARION COUNTY UNTIL 745 PM CDT...

AT 702 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FAIRVIEW...OR NEAR FULTON...MOVING EAST AT 45 MPH.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HAMILTON...HACKLEBURG...BRINN...LAKE BUTTAHATCHEE...WESTON...BEAR
CREEK...PINEY GROVE...UPPER BEAR CREEK RESERVOIR...TESSNER...
SHOTTSVILLE...PIGEYE...BEXAR...PEARCES MILL AND RANKIN FITE AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3431 8764 3406 8764 3414 8820 3432 8817
TIME...MOT...LOC 0002Z 286DEG 41KT 3432 8833

56

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 7:02 PM CDTSpecial Weather StatementBMXMarion43 min
Apr 3, 7:47 PM CDTSpecial Weather StatementBMXWinston58 min
Apr 3, 7:49 PM CDTSpecial Weather StatementBMXGreene26 min
Apr 3, 8:20 PM CDTSpecial Weather StatementBMXHale25 min
Apr 3, 9:12 PM CDTSevere Thunderstorm WarningBMXBlount48 min
Apr 3, 9:38 PM CDTSevere Thunderstorm WarningBMXCherokee37 min
Apr 3, 9:46 PM CDTSpecial Weather StatementBMXPickens29 min
Apr 3, 9:50 PM CDTSpecial Weather StatementBMXEtowah40 min
Apr 3, 10:07 PM CDTSpecial Weather StatementBMXJefferson38 min
Apr 3, 10:11 PM CDTSpecial Weather StatementBMXSt. Clair34 min
Apr 3, 11:27 PM CDTSpecial Weather StatementBMXCleburne48 min
Apr 3, 11:29 PM CDTSpecial Weather StatementBMXBibb, Hale, Perry31 min
Apr 3, 11:57 PM CDTSpecial Weather StatementBMXChilton48 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.